MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STRETCH VL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION STRETCH VL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M0061851550
Medical Device Problem Codes Calcified (1077); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient is reported to be older than 18 years old.(b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a stretch vl ureteral stent was used during a procedure in the ureter, performed on (b)(6) 2021.During a planned stent removal procedure on (b)(6) 2021, it was noticed that stones were on the surface of the ureteral stent, resulting in difficulty removing of the stent.The stretch vl ureteral stent was removed under visual view of ureteroscopy and holmium laser lithotripsy.It was unknown if a new stent was implanted.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a stretch vl ureteral stent was used during a procedure in the ureter, performed on (b)(6), 2021.During a planned stent removal procedure on (b)(6), 2021, it was noticed that stones were on the surface of the ureteral stent, resulting in difficulty removing of the stent.The stretch vl ureteral stent was removed under visual view of ureteroscopy and holmium laser lithotripsy.It was unknown if a new stent was implanted.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6) block h6: medical device problem code a040501 captures the reportable event of stent calcified.Medical device problem code a150207 captures the reportable event of stent difficult to remove.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.Block h11: correction to d7a (sud reprocessed and reused) correction to e1: updated initial reporter address 1; initial reporter address 2; initial reporter city; initial reporter zip/post code; initial reporter phone -(b)(6)correction to h6: evaluation conclusion codes.

Brand Name
STRETCH VL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12108115
Report Number3005099803-2021-03179
Device Sequence Number17188485
Product Code FAD
UDI-Device Identifier08714729160786
UDI-Public08714729160786
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/12/2023
Device Model NumberM0061851550
Device Catalogue Number185-155
Device Lot Number0025348450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer07/17/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR